Hum

2 Replies
Cassandra - September 8

I had my period last week. I have not had s_x since right before then. Im also on the birth control patch.. (Ortho Evra) The last two days I have had brown discharge though. and im wondering why. Pregnancy is ruled out.

 

Janie - September 8

It can be a sign of an STI, s_xually transmitted disease. Or if you just started the patch, some women experience slight spotting. Either way to be sure go to your doctor. Good Luck

 

caitlin - September 10

Sometimes that used to happen to me. Its most likely just the old blood still coming out. My mom who is a nurse midwife told me that. As long as you arent in any type of pain or have any burning or itchyness i wouldnt worry about it.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?